# SDR SCNA20220601

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 48,148 hours, 27,364 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Intermittent
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEFECT:  SPD LIM AMBER INDICATION ON CA PFD AFTER TAKE-OFF WITH INTERMITTENT STICK SHAKER. LOW SPEED LIMIT TAPE CAME UP TO 280 KIAS.   RESOLUTION:  ACOMPLISHED DFCS BITE. FOUND #1 SMYD FAULTED 3 TIMES ON LAST FLT LEGRPLACED #1 SYMD PER AMM 27-32-42 SND TESTED PER AMM 27-32-00-740-803. ALSO REPLASED CAPT'S SIDE AOA SENSOR. PRECAUTIONARY PER AMM 34-21-05 AND TESTED PER 34-21-05-730-801
